JournalszaaVol. 8, No. 2pp. 169–176

On the Behaviour of the Distributional Stieltjes Transformation at the Origin

  • Stevan Pilipović

    University Novi Sad, Serbia
On the Behaviour of the Distributional Stieltjes Transformation at the Origin cover

Abstract

The behaviour of the distributional Stieltjes transformation at the origin 0 is investigated for distributions of S+\mathcal S'_+ having appropriate quasiasymptotic behaviour at 0+0^+. These new results follow by known ones for the asymptotic behaviour at \infty. A Tauberian-type result for the behaviour at 0 is also obtained.

Cite this article

Stevan Pilipović, On the Behaviour of the Distributional Stieltjes Transformation at the Origin. Z. Anal. Anwend. 8 (1989), no. 2, pp. 169–176

DOI 10.4171/ZAA/346